# SDR SIMA20250824003

- Difficulty date: August 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 22,135 hours, 14,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066803403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-009 FWD CARGO DOOR CUTOUT LOWER FWD SEAL REST CORRODED. (MAJOR REEPAIR) (LEVEL 2 CORROSION) REMOVED AND REPLACED FWD CARGO DOOR CUTOUT LOWER FWD SEAL REST IAW ERJ 175 AMM 20-10-01 AND ERJ 175 SRM 51-40-08
